# SDR SIMA201129206

- Difficulty date: October 16, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 29,369 hours, 28,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE SERVICE DOOR SHROUD EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SERVICE DOOR EMERGENCY LIGHT LAMP NOT PROPERLY INSTALLED, REMOVED AND REINSTALLED SERVICE DOOR EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-09.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
